Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 201094, 11 pages
Research Article

Existence of Traveling Wave Solutions for Cholera Model

1School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2College of Mathematics & Computer Science, Yangtze Normal University, Chongqing 408100, China

Received 28 December 2013; Accepted 25 January 2014; Published 26 March 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Tianran Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianran Zhang, Qingming Gou, and Xiaoli Wang, “Existence of Traveling Wave Solutions for Cholera Model,” Abstract and Applied Analysis, vol. 2014, Article ID 201094, 11 pages, 2014.